RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 93, Issue 1, Pages 104–110 (Mi mz10134)  

A Note on the Construction of Complex and Quaternionic Vector Fields on Spheres

M. Obiedat

Gallaudet University

Abstract: A relationship between real, complex, and quaternionic vector fields on spheres is given by using a relationship between the corresponding standard inner products. The number of linearly independent complex vector fields on the standard $(4n-1)$-sphere is shown to be twice the number of linearly independent quaternionic vector fields plus $d$, where $d=1$ or $3$.

Keywords: complex vector field, quaternionic vector field, realification function, complexification function, James numbers

DOI: https://doi.org/10.4213/mzm10134

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 93:1, 151–157

Bibliographic databases:

UDC: 515.164.332
Received: 17.01.2011

Citation: M. Obiedat, “A Note on the Construction of Complex and Quaternionic Vector Fields on Spheres”, Mat. Zametki, 93:1 (2013), 104–110; Math. Notes, 93:1 (2013), 151–157

Citation in format AMSBIB
\Bibitem{Obi13}
\by M.~Obiedat
\paper A Note on the Construction of Complex and Quaternionic Vector Fields on Spheres
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 1
\pages 104--110
\mathnet{http://mi.mathnet.ru/mz10134}
\crossref{https://doi.org/10.4213/mzm10134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3205954}
\zmath{https://zbmath.org/?q=an:1264.57011}
\elib{http://elibrary.ru/item.asp?id=20731664}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 1
\pages 151--157
\crossref{https://doi.org/10.1134/S0001434613010148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315582900014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874577535}


Linking options:
  • http://mi.mathnet.ru/eng/mz10134
  • https://doi.org/10.4213/mzm10134
  • http://mi.mathnet.ru/eng/mz/v93/i1/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:61
    References:32
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020